MathSciNet Relay Station
MathSciNet bibliographic data
MR2114674 11B68 (11B73)
Gessel, Ira M. On Miki's identity for Bernoulli numbers. J. Number Theory 110 (2005), no. 1, 75–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement